Eupithecia linariata

Mironov, Vladimir & Galsworthy, Anthony, 2014, A survey of Eupithecia Curtis, 1825 (Lepidoptera, Geometridae, Larentiinae) in Mongolia with descriptions of two new species, Zootaxa 3774 (2), pp. 101-130 : 104

publication ID

https://dx.doi.org/10.11646/zootaxa.3774.2.1

publication LSID

lsid:zoobank.org:pub:1A4B2949-1948-4C08-9599-D89A904FB51A

persistent identifier

https://treatment.plazi.org/id/03C30616-FFB0-5556-B0DB-FE27FD833A51

treatment provided by

Plazi (2016-04-11 16:31:36, last updated 2017-01-06 03:04:47)

scientific name

Eupithecia linariata
status

 

Eupithecia linariata ([Denis & Schiffermüller], 1775)

Geometra linariata [Denis & Schiffermüller], 1775, Systematische Verzeichnis der Schmetterlinge der Wienergegend. 2: 113. Syntype (s) lost, [ Austria]: Vienna district.

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Lepidoptera

Family

Geometridae

Genus

Eupithecia